# SDR AU981162

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7250 · Turbine Section
- Part: Harness
- Part number: 0301527950
- Condition: Failed
- Location: Engine
- Component: MAKILA1A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE NTL HARNESS FAULTY.   PART TC:  6,171.
